Alert archive / Louisiana / Flash Flood Warnings in 2026

Flash Flood Warning 8, NWS New Orleans, LA

March 7, 2026East Feliciana Parish, West Feliciana Parish, Louisiana; Amite County, Wilkinson County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Mar 7, 2026, 6:15 PM CST for East Feliciana Parish, West Feliciana Parish, Louisiana; Amite County, Wilkinson County, Mississippi. It was in force for 7 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2026, 6:15 PM CST (00:15 UTC)
Expired
Mar 8, 2026, 12:45 AM CST
In force
7 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties East Feliciana Parish, LA, West Feliciana Parish, LA, Amite County, MS, Wilkinson County, MS

The radar

The Hammond radar (KHDC), 87 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 8:00 PM CSTFLASH FLOOD5 Ese Woodville, MSSheriffs Office reports 3-6 inches of water on several county roads in Wilkinson County.
Mar 7, 8:19 PM CSTFLASH FLOOD2 Sw Liberty, MSLaw enforcement in Amite County MS report Highway 569 near Liberty is closed due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 105 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2026-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2281 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2026-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2281 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

422 
WGUS54 KLIX 080015
FFWLIX
LAC037-125-MSC005-157-080245-
/O.NEW.KLIX.FF.W.0008.260308T0015Z-260308T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
615 PM CST Sat Mar 7 2026

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  North Central East Feliciana Parish in southeastern Louisiana...
  Northeastern West Feliciana Parish in southeastern Louisiana...
  Southwestern Amite County in southern Mississippi...
  Southeastern Wilkinson County in southern Mississippi...

* Until 845 PM CST.

* At 615 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clinton, Liberty, Centreville, Gloster, Wilson, Norwood and Felps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3119 9115 3126 9097 3120 9074 3100 9090
      3085 9102 3088 9115 3100 9129

FLASH FLOOD...RADAR INDICATED

$$

Zeringue
3 follow-up statements
851 
WGUS54 KLIX 080217
FFWLIX
LAC037-125-MSC005-157-080345-
/O.EXT.KLIX.FF.W.0008.000000T0000Z-260308T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
817 PM CST Sat Mar 7 2026

The National Weather Service in New Orleans has extended the

* Flash Flood Warning for...
  North Central East Feliciana Parish in southeastern Louisiana...
  Northeastern West Feliciana Parish in southeastern Louisiana...
  Southwestern Amite County in southern Mississippi...
  Southeastern Wilkinson County in southern Mississippi...

* Until 945 PM CST.

* At 817 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 6 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clinton, Liberty, Centreville, Gloster, Wilson, Norwood and Felps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3119 9115 3126 9097 3120 9074 3100 9090
      3085 9102 3088 9115 3100 9129

FLASH FLOOD...RADAR INDICATED

$$

Zeringue
525 
WGUS54 KLIX 080341
FFWLIX
LAC037-125-MSC005-157-080545-
/O.EXT.KLIX.FF.W.0008.000000T0000Z-260308T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
941 PM CST Sat Mar 7 2026

The National Weather Service in New Orleans has extended the

* Flash Flood Warning for...
  North Central East Feliciana Parish in southeastern Louisiana...
  Northeastern West Feliciana Parish in southeastern Louisiana...
  Southwestern Amite County in southern Mississippi...
  Southeastern Wilkinson County in southern Mississippi...

* Until 1145 PM CST.

* At 941 PM CST, local law enforcement reported thunderstorms 
  producing heavy rain in in Centreville and Liberty. Between 4 and 
  6 inches of rain have fallen. Flooding impacts will continue, but 
  no additional rainfall is expected. Flash flooding is already 
  occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clinton, Liberty, Centreville, Gloster, Wilson, Norwood and Felps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3119 9115 3126 9097 3120 9074 3100 9090
      3085 9102 3088 9115 3100 9129

FLASH FLOOD...OBSERVED

$$

Zeringue
384 
WGUS54 KLIX 080536
FFWLIX
LAC037-125-MSC005-157-080645-
/O.EXT.KLIX.FF.W.0008.000000T0000Z-260308T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
1136 PM CST Sat Mar 7 2026

The National Weather Service in New Orleans has extended the

* Flash Flood Warning for...
  North Central East Feliciana Parish in southeastern Louisiana...
  Northeastern West Feliciana Parish in southeastern Louisiana...
  Southwestern Amite County in southern Mississippi...
  Southeastern Wilkinson County in southern Mississippi...

* Until 1245 AM CST.

* At 1136 PM CST, local law enforcement reported thunderstorms 
  producing heavy rain in in Centreville and Liberty. Between 4 and 
  6 inches of rain have fallen. Flooding impacts will continue, but 
  no additional rainfall is expected. Flash flooding is already 
  occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clinton, Liberty, Centreville, Gloster, Wilson, Norwood and Felps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3119 9115 3126 9097 3120 9074 3100 9090
      3085 9102 3088 9115 3100 9129

FLASH FLOOD...OBSERVED

$$

Zeringue

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 7, 5:28 PM CST, 47 minutes earlier. Its key messages:

  • Updated at 525 PM CST Sat Mar 7 2026
  • Temperatures will remain around 10-15 degrees above normal into the middle of next week. The hottest days appear to be Today, Tuesday, and Wednesday. Highs for most areas expected to approach or surpass record highs, along with the potential for record warm lows for some locations.
  • Showers and storms will be possible this afternoon into Sunday. A severe storm or two capable of damaging winds, hail up to 1", locally heavy rainfall, and a tornado cannot be ruled out especially in northwestern areas. Widespread showers and storms in association with a frontal boundary which could lead to flooding of poor drainage and urban areas.
  • Dense fog of less than 1 nautical mile of visibility is possible in the cooler shelf waters of the Mississippi Coast late tonight. Dense fog cannot be ruled out for immediate coastal areas near the cooler shelf waters.
Area forecast discussion, Mar 7, 5:28 PM CST, 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service New Orleans LA
528 PM CST Sat Mar 7 2026

...NEW AVIATION...

.KEY MESSAGES...
Updated at 525 PM CST Sat Mar 7 2026

- Temperatures will remain around 10-15 degrees above normal into
  the middle of next week. The hottest days appear to be Today,
  Tuesday, and Wednesday. Highs for most areas expected to
  approach or surpass record highs, along with the potential for
  record warm lows for some locations.

- Showers and storms will be possible this afternoon into Sunday.
  A severe storm or two capable of damaging winds, hail up to 1",
  locally heavy rainfall, and a tornado cannot be ruled out
  especially in northwestern areas. Widespread showers and storms
  in association with a frontal boundary which could lead to
  flooding of poor drainage and urban areas.

- Dense fog of less than 1 nautical mile of visibility is possible
  in the cooler shelf waters of the Mississippi Coast late tonight.
  Dense fog cannot be ruled out for immediate coastal areas near
  the cooler shelf waters.

&&

.SHORT TERM...
(This afternoon through Sunday)
Issued at 1152 AM CST Sat Mar 7 2026

Ridging over the eastern Gulf and western Atlantic. Upper trough
from Wisconsin to near San Diego, with the main impulses over Iowa
and Baja California. At the surface, high pressure extended from
near Bermuda across most of the northern Gulf. Low pressure was over
Wisconsin with a cold front to another low center over southern
Missouri, then southwestward into west Texas. A line of showers and
thunderstorms, a few severe, was ahead of the cold front from West
Tennessee into central Texas. Locally, skies were mostly cloudy
across much of the area, with noon CST temperatures ranging from
the upper 70s to mid 80s. Dew points were generally around 70
degrees.

The early morning LIX sounding showed an uncapped and unstable
airmass, with precipitable water value of 1.36 inches. CAPE values
were in excess of 2000 J/kg, and downdraft CAPE around 1000 J/kg. At
this point, shear was very limited.

Much of the afternoon will see scattered showers and perhaps a
rumble or two of thunder. The main threat of convection will
shift southeastward with the frontal boundary tonight. Main
concerns will be hail and wind, but the tornado threat is non-
zero. Heavy rain could produce a quick 1-2 inches of rainfall, but
unless it falls in a very short time, widespread problems aren't
anticipated through sunrise Sunday.

Most of the mesoscale modeling indicates that the overnight round of
convection will be offshore by 12z Sunday. However, there are a
couple of solutions that reinvigorate convection along Interstate 10
to our west Sunday morning. While this wouldn't be expected to be a
severe weather threat, it could raise some issues regarding rainfall
if we get another 1-2 inches of rain on top of the overnight rain.
Any rain should end prior to sunset Sunday.

Much above normal temperatures will continue through the remainder
of the weekend. At first glance, forecast lows would appear too
cool tonight, but with convection expected to move through the
area overnight, will assume that slightly drier air mixes down
behind the convection. Some concern about fog development
overnight if convection is slow to arrive. At this point, won't
rule out fog, but confidence not high enough for advisories.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 1152 AM CST Sat Mar 7 2026

Upper ridging will build back over the area for the early part of
the workweek. Could be scattered showers Monday, but Tuesday
looks dry. An upper trough passage Wednesday or Wednesday night
will bring another round of showers and thunderstorms to the area
at that point, and we'll have to monitor for an additional threat
of severe weather/heavy rainfall. That system will bring a brief
period of cooler air to the area, which will take high
temperatures back to around normal, closer to 70 degrees. There
will be at least one much cooler night (Thursday night) where much
of the area will see lows in the 40s. By next Saturday, highs are
likely to be pushing 80 degrees again.

&&

.AVIATION...
(00Z TAFS)
Issued at 525 PM CST Sat Mar 7 2026

VIS and CIG reductions (IFR/MVFR) will be likely across the
region tonight through Sunday morning as showers and thunderstorms
develop and move through the region. Convection will not be
constant, but intermittent SHRAs and TSs will be likely. Winds
around convection will be a bit erratic as well, but generally a
southerly flow outside of convection will continue. Additional
showers will be possible Sunday afternoon and early evening, but
at this juncture these will be more scattered in nature. Finally,
most terminals will improve as this cycle ends with VFR
conditions developing at or just after 09/00z. (Frye)

&&

.MARINE...
Issued at 1152 AM CST Sat Mar 7 2026

Onshore southeasterly flow will continue through the weekend
averaging generally around 10 to 15 knots or so. Conditions will
remain favorable for areas of coastal fog for nearshore waters on
Sunday morning particularly for the Mississippi Coast, but concerns
with timing of approaching thunderstorms limits confidence in fog
development enough to forego advisory issuance for now. Otherwise,
daily isolated to scattered shower/storm chances will remain
possible each day closer to nearshore areas, with a greater risk of
thunderstorm impacts to the marine waters on Sunday into Monday.
Onshore southeasterly flow is expected to persist through atleast
the middle of the new workweek next week.

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

SHORT TERM...RW
LONG TERM....RW
AVIATION...RDF
MARINE...RW

In the hours before

Special weather statement, Mar 7, 1:58 PM CST, 4 hours 17 minutes before
Special Weather Statement
National Weather Service New Orleans LA
158 PM CST Sat Mar 7 2026

LAZ037-071-072045-
St. Helena LA-Northern Tangipahoa LA-
158 PM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF ST. HELENA AND
NORTHWESTERN TANGIPAHOA PARISHES THROUGH 245 PM CST
...

At 158 PM CST, Doppler radar was tracking a strong thunderstorm near
Greensburg, moving north at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greensburg, Kentwood, Osyka, Montpelier, Easleyville, and Tangipahoa.

This includes Interstate 55 in Louisiana between mile markers 53 and
66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3067 9058 3070 9077 3100 9077 3100 9047
TIME...MOT...LOC 1958Z 189DEG 21KT 3078 9067

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Zeringue
Special weather statement, Mar 7, 2:06 PM CST, 4 hours 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
206 PM CST Sat Mar 7 2026

LAZ036-048-072045-
East Feliciana LA-East Baton Rouge LA-
206 PM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN EAST
FELICIANA AND NORTHEASTERN EAST BATON ROUGE PARISHES THROUGH 245 PM
CST
...

At 206 PM CST, Doppler radar was tracking a strong thunderstorm over
Pride, or 9 miles south of Clinton, moving north at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clinton and Pride.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3094 9086 3089 9085 3086 9086 3084 9084
      3083 9085 3082 9083 3079 9084 3077 9084
      3068 9088 3065 9092 3070 9102 3095 9102
TIME...MOT...LOC 2006Z 197DEG 22KT 3073 9096

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Zeringue
Special weather statement, Mar 7, 2:30 PM CST, 3 hours 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
230 PM CST Sat Mar 7 2026

MSZ069-072115-
Amite MS-
230 PM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN AMITE
COUNTY THROUGH 315 PM CST
...

At 230 PM CST, Doppler radar was tracking a strong thunderstorm near
Liberty, moving north at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Liberty and Smithdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3110 9076 3113 9093 3135 9093 3135 9063
TIME...MOT...LOC 2030Z 197DEG 17KT 3117 9086

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Zeringue
Special weather statement, Mar 7, 4:09 PM CST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
409 PM CST Sat Mar 7 2026

MSZ068-072300-
Wilkinson MS-
409 PM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN WILKINSON
COUNTY THROUGH 500 PM CST
...

At 409 PM CST, Doppler radar was tracking a strong thunderstorm over
Woodville, or 20 miles north of Jackson, moving north at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Woodville and Crosby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3135 9121 3134 9115 3132 9112 3132 9110
      3129 9108 3128 9106 3100 9123 3103 9142
      3135 9133 3137 9122
TIME...MOT...LOC 2209Z 202DEG 28KT 3113 9130

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Zeringue
Special weather statement, Mar 7, 4:16 PM CST, 1 hour 59 minutes before
Special Weather Statement
National Weather Service New Orleans LA
416 PM CST Sat Mar 7 2026

LAZ083-072300-
Northern Livingston LA-
416 PM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
LIVINGSTON PARISH THROUGH 500 PM CST
...

At 416 PM CST, Doppler radar was tracking a strong thunderstorm near
Livingston, or 14 miles west of Hammond, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Livingston and Albany.

This includes Interstate 12 between mile markers 23 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3049 9057 3042 9066 3047 9076 3065 9072
      3065 9057
TIME...MOT...LOC 2216Z 214DEG 14KT 3048 9069

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Zeringue
Special weather statement, Mar 7, 4:39 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service New Orleans LA
439 PM CST Sat Mar 7 2026

LAZ036-MSZ068-072330-
East Feliciana LA-Wilkinson MS-
439 PM CST Sat Mar 7 2026

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTH CENTRAL EAST
FELICIANA PARISH IN SOUTHEASTERN LOUISIANA AND SOUTHEASTERN WILKINSON
COUNTIES THROUGH 530 PM CST
...

At 439 PM CST, Doppler radar was tracking a cluster of strong
thunderstorms near Centreville, or 13 miles northwest of Clinton,
moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Centreville and Norwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3101 9106 3094 9107 3099 9118 3100 9118
      3100 9123 3123 9109 3123 9106
TIME...MOT...LOC 2239Z 210DEG 12KT 3103 9110

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Zeringue

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 7:50 PM CSTSpecial Weather StatementLIXPointe Coupee25 min
Mar 7, 7:54 PM CSTSpecial Weather StatementLIXSaint Helena51 min
Mar 7, 8:33 PM CSTSpecial Weather StatementLIXEast Feliciana27 min
Mar 7, 8:47 PM CSTFlash Flood WarningLIXEast Baton Rouge, West Baton Rouge4 hr
Mar 7, 8:54 PM CSTFlash Flood WarningLIXTangipahoa4 hr
Mar 7, 9:35 PM CSTFlash Flood WarningLIXTangipahoa, Washington3 hr
Mar 7, 11:10 PM CSTFlash Flood WarningLIXEast Baton Rouge, Livingston2 hr
Mar 7, 11:12 PM CSTFlash Flood WarningLIXSaint Tammany2 hr
Mar 8, 12:25 AM CSTFlash Flood WarningLIXEast Baton Rouge, Iberville, West Baton Rouge97 min
Mar 8, 3:33 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Bernard, Saint Charles117 min
Mar 8, 7:44 AM CDTAreal Flood AdvisoryLIXEast Baton Rouge, Iberville, Livingston, West Baton Rouge5 hr
Mar 8, 8:50 AM CDTRiver Flood WarningLIXTangipahoa3 days
Mar 8, 11:39 AM CDTDense Fog AdvisoryLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, Jefferson and 13 more21 hr
Mar 8, 11:41 AM CDTMarine Dense Fog AdvisoryLIX24 hr
Mar 7, 6:26 PM CSTSpecial Weather StatementLIXAmite49 min
Mar 7, 8:13 PM CSTFlash Flood WarningLIXAmite, Pike, Walthall3 hr

Nearby

Flash Flood Warnings in Louisiana, 2026Flash Flood Warnings in Mississippi, 2026Every flash flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.